# SDR FDEA201408222511

- Difficulty date: August 22, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327027801800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FRAME 60 & 62 FROM SEAT TRACK -Y450 & -Y953 FLOORBOARD HAS DAMAGE.  REMOVED PANEL 252UH IAW SRM 51-40-21.  FABRICATED PANEL ON T14 1089705 IAW DWG SRZ-25-005. INSTALLED PANEL IAW SRM 51-40-21.  CLASSIFIED AS CAT A REPAIR.
